Fighting Fibromyalgia: One Day at a Time.

My name is Hannah. I have been living with Fibromyalgia since I was 16, I am now 21. This is my day-to-day life with information about Fibromyalgia to help spread awareness.

I'm was a lifeguard,
I love animals,
I'm going to school to be a Medical lab technician,
I love to draw/write, but I rarely can think of anything,
& I like meeting new people, and knowing I'm not alone in this fight.



Ask me anything you'd like to know :] I'm an open book.
Posts I Like
Who I Follow

Well, a common side effect of Wellbutrin (which I’ve been taking about a week now) is shakiness. Guess what? Yeah, my hands shake and even my legs will shake. It’s ridiculous! I hate it so much, it’s hard to type and use the track pad (or whatever you call it) on my laptop. I can’t open things very well, and getting my pills out of those damn pill bottles suck.. not opening them (I turn the lid over so it’s a twist on), but getting them out! BLEH! I really hope this goes away because I have to try these out for a month… a whole month! 

  1. nettlewillowwitch said: Shaking or twitching? If u take another anti-depressant w/Wellbutrin, you can develop Serotonin Syndrome. You develop uncontrollable muscle twitches. I had it when I took Effexor & Wellbutrin. Make sure ur other drugs aren’t interacting w/Wellbutrin.
  2. fibrofighter posted this